MathSciNet Relay Station
MathSciNet bibliographic data
MR203746 (34 #3594) 57.70 (53.45)
Guillemin, V.; Quillen, D.; Sternberg, S. The classification of the complex primitive infinite pseudogroups. Proc. Nat. Acad. Sci. U.S.A. 55 1966 687–690.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement